5 doctors weighed in:
Is anyone taking Clomid (clomiphene) and having side effects of severe back pain?
5 doctors weighed in

Dr. Seth Derman
Fertility Medicine
2 doctors agree
In brief: Cysts
Clomid (clomiphene) can cause ovarian cysts which can cause back pain.

In brief: Cysts
Clomid (clomiphene) can cause ovarian cysts which can cause back pain.
Dr. Seth Derman
Dr. Seth Derman
Thank
Dr. Jonathan Hyde
Orthopedic Surgery - Spine
2 doctors agree
In brief: Adverse Event
Medications can be associated with different side effects.
Clomid, (clomiphene) in post marketing monitoring, has shown the adverse effect of back pain. Speak to your doctor to further investigate the cuase of your back pain.

In brief: Adverse Event
Medications can be associated with different side effects.
Clomid, (clomiphene) in post marketing monitoring, has shown the adverse effect of back pain. Speak to your doctor to further investigate the cuase of your back pain.
Dr. Jonathan Hyde
Dr. Jonathan Hyde
Thank
Dr. Michael Bolesta
Orthopedic Surgery
1 doctor agrees
In brief: Yes
Back pain is one of the reported side effects.
If your pain is severe contact the physician supervising your use of Clomid (clomiphene) right away. If you cannot do so, stop taking the drug and consider seeing a physician in an urgent care or emergency room.

In brief: Yes
Back pain is one of the reported side effects.
If your pain is severe contact the physician supervising your use of Clomid (clomiphene) right away. If you cannot do so, stop taking the drug and consider seeing a physician in an urgent care or emergency room.
Dr. Michael Bolesta
Dr. Michael Bolesta
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors